# SDR 2010F00076

- Difficulty date: March 30, 2010
- Submitted: March 30, 2010
- Operation: Air carrier
- Aircraft: N242CJ
- Make and model: Saab 340B
- Aircraft serial: 242
- Engine: Ge CT79B
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Bs 300-350
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERMANENT MAJOR REPAIR TO FOR DENTS AND CORROSION ON RT CABIN SIDE PANEL AT STA 300 THROUGH STA 350, IAW TD 340-53-10-22 AND SDS-020175.
